Ibuleve Speed Relief Max Strength Gel 40G

£ 9.00
£22.50/100g

Product Description

  • Speed Relief Max Strength Gel
  • Ibuprofen 10% w/w
  • Ibuleve Speed Relief Max Strength Gel is a clear, fragrance-free gel containing Ibuprofen, a proven anti-inflammatory painkiller. It is specially formulated for fast local relief of muscular backache, rheumatic and muscular pain and aches, pains or swellings such as sprains, strains and sports injuries.
  • Pain relieving
  • Anti-inflammatory
  • Penetrates direct to point of pain
  • Pack size: 40g

Information

Ingredients

Active Ingredient: Ibuprofen 10.0% w/w, Also contains: IMS, Carbomers, Diethylamine and Purified Water

Storage

Do not store above 25°C. Replace cap tightly after use.

Country of Origin

United Kingdom

Origin Free Text

Made in UK

Preparation and Usage

  • Directions: For full instructions read the enclosed patient information leaflet. Lightly apply a thin layer of 2 to 5 cm of the gel over the affected area. Massage gently until completely absorbed. Wash hands after use, unless treating them. Re-apply as required, up to twice more daily, leaving at least 4 hours between applications. Do not exceed the stated dose. Do not use on children under 12 years of age except on the advice of a doctor. Do not use under protective waterproof dressings. If symptoms persist for more than 2 weeks, consult your doctor or pharmacist.
  • Before using Ibuleve Speed Relief Max Strength Gel: Although there is less risk of this product causing the complications that sometimes arise when ibuprofen (or similar anti-inflammatory painkillers) are taken by mouth, patients with asthma, an active peptic ulcer or a history of kidney problems should seek medical advice before use, as should patients already taking aspirin or other painkillers. Not to be used if allergic to any of the ingredients, or if you have experienced problems with aspirin, ibuprofen or related painkillers (including when taken by mouth). Not to be used during pregnancy or breast-feeding. Keep away from broken skin, the eyes, nose and mouth.

Name and address

  • Ibuleve Trademark and Product Licence held by:
  • Diomed Developments Ltd,
  • Hitchin,
  • Herts,
  • SG4 7QR,
  • UK.

Distributor address

  • DDD Ltd,
  • Watford,
  • Herts,
  • WD18 7JJ,
  • UK.

Return to

  • DDD Ltd,
  • Watford,
  • Herts,
  • WD18 7JJ,
  • UK.

Lower age limit

Advisory Years : 12

Safety warning

Keep out of the reach and sight of children. For external use only

Net Contents

40 Grams ℮

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here